# SDR SWAA2019021329552

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,771 hours, 41,100 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D00226
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACHED WITH GEAR HANDLE DOWN RECEIVED 3-RED & 3 -GREEN GEAR INDICATIONS. RECYCLED GEAR HANDLE GEAR EXTENDED NORMALLY WITH 3-GREEN INDICATIONS. R&R LANDING GEAR CONTROL LEVER MODULE PER AMM.
